# SDR MWEA99407

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 991159345
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKED STIFFENERS AT FS 160 AT 14 INCHES FROM OUTBOARD END AND 20 INCHES FROM RIGHT CENTER LINE.  MTC REMOVED AND REPLACED STIFFENERS.
